MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 1996

[Acute pulmonary edema caused by hydrochlorothiazide].

Blaauwwiekel E E, Zijlstra J G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 50-year-old woman who received a prescription for hydrochlorothiazide for 'swollen ankles', developed respiratory distress due to acute pulmonary oedema within a few hours after she took the first dose. She was treated with artificial respiration during 3 days and with dopamine and circulatory volume suppletion. She recovered completely. Patient had stopped earlier use of hydrochlorothiazide because of respiratory discomfort. The described adverse effect is rare, but because of the high use of this drug it is important to recognize it.

Для цитирования: Blaauwwiekel E E, Zijlstra J G. [Acute pulmonary edema caused by hydrochlorothiazide].. Nederlands tijdschrift voor geneeskunde. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.